Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Denver/Boulder, CO

June 22, 2014Morgan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 22, 2014, 7:45 PM MDT for Morgan County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 7:45 PM MDT (01:45 UTC)
Expired
Jun 22, 2014, 10:45 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Morgan County, CO

The radar

The Denver radar (KFTG), 92 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
2220 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WGUS55 KBOU 230145
FFWBOU
COC087-230445-
/O.NEW.KBOU.FF.W.0016.140623T0145Z-140623T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
745 PM MDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO...

* UNTIL 1045 PM MDT
    
* AT 744 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN OVER BRUSH. UP TO TWO INCHES OF RAIN HAVE ALREADY 
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4020 10369 4028 10369 4028 10356 4020 10356

$$

RPK
2 follow-up statements
719 
WGUS75 KBOU 230225
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
825 PM MDT SUN JUN 22 2014

COC087-230445-
/O.CON.KBOU.FF.W.0016.000000T0000Z-140623T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
825 PM MDT SUN JUN 22 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
EAST CENTRAL MORGAN COUNTY...

AT 823 PM MDT...DOPPLER RADAR INDICATED RAIN HAD ENDED OVER THE 
WARNED AREA. UP TO TWO INCHES OF RAIN FELL EARLIER THIS EVENING NEAR 
BRUSH. FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4020 10369 4028 10369 4028 10356 4020 10356

$$

RPK
315 
WGUS75 KBOU 230445
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1045 PM MDT SUN JUN 22 2014

COC087-230455-
/O.EXP.KBOU.FF.W.0016.000000T0000Z-140623T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
1045 PM MDT SUN JUN 22 2014

...THE FLASH FLOOD WARNING FOR EAST CENTRAL MORGAN COUNTY HAS
EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4020 10369 4028 10369 4028 10356 4020 10356

$$

COOPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:16 PM MDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jun 22, 3:16 PM MDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
316 PM MDT SUN JUN 22 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 315 PM MDT SUN JUN 22 2014

SOME CONVECTION HAS DEVELOPED OVER THE FRONT RANGE EARLY THIS
AFTERNOON WITH THE STRONGER ACTIVITY OVER DOUGLAS COUNTY. STORMS
WILL CONTINUE TO EXPAND AND SHIFT EAST OVER THE PLAINS THROUGH
LATE AFTERNOON AND EVENING. EXPECT STORMS TO BECOME
STRONGER...SOME SEVERE AS THEY MOVE INTO MORE MOISTURE RICH
ENVIRONMENT FURTHER EAST ON THE PLAINS. OVER THE FRONT
RANGE...LATEST ACARS SOUNDINGS NEAR DENVER INDICATE SURFACE BASED
CAPES AROUND 1000J/KG WITH STILL A BIT OF CIN TO OVERCOME. HOWEVER
CLOUDS FROM STORMS WILL CONTINUE TO SLOW HEATING AND OVERALL STORM
STRENGTH WILL BE ON THE WEAKER SIDE.

FOR MONDAY...THE FLOW ALOFT BECOMES MORE WEST AND NORTHWEST WITH
WEAK HIGH PRESSURE OVER THE GREAT BASIN. THERE WILL BE A BIT
STRONGER AND DEEPER LOW LEVEL FLOW WHILE MID LEVEL FLOW IS
STRONGER. OVERALL...SEVERE WEATHER THREAT LOOKS BETTER ON MONDAY
AFTERNOON WITH BETTER SHEAR PROFILE AND HIGHER INSTABILITY. PW
VALUES ALSO APPROACH AN INCH SO ALSO POTENTIAL FOR HEAVY RAIN AND
MORE OF A FLASH FLOOD THREAT. MAIN CHANGE TO ZONES WILL BE TO
INCREASE POPS A BIT OVER THE FRONT RANGE.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 315 PM MDT SUN JUN 22 2014

NOT MUCH TO SINK ONE'S TEETH INTO DURING THE PERIOD. WEST TO
NORTHWEST FLOW ALOFT WITH WEAK UPSLOPE LOW LEVEL FLOW WILL KEEP
SOME MOISTURE BANKED UP AGAINST THE MOUNTAINS THROUGH MIDWEEK WITH
CONDITIONS DRYING OUT TOWARD THE END OF THE WEEK AND INTO THE
WEEKEND. THESE CONDITIONS WILL BE SUFFICIENT TO KEEP THE THREAT OF
AFTERNOON/EVENING CONVECTION GOING MONDAY EVENING THROUGH THURSDAY
WITH LESSER CHANCES THEREAFTER. INSTABILITY/SHEAR WILL LIKELY BE
ENOUGH TO KEEP A LOW RISK OF SEVERE STORMS DURING THAT PERIOD AS
WELL. TEMPERATURES WILL BE AROUND NORMAL THROUGH MOST OF THE
PERIOD EXCEPT IN THE OUTER PERIODS WHEN WARMER THAN NORMAL
CONDITIONS SHOULD OCCUR.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z MONDAY LATE AFTERNOON)
ISSUED AT 315 PM MDT SUN JUN 22 2014

EXPECT MAINLY WEAK CONVECTION OVER TERMINALS AS STRONGER STORMS
REMAIN SOUTH THROUGH DOUGLAS COUNTY. THE TEMPO THUNDER MAY BE TOO
MUCH BUT WILL REEVALUATE OVER NEXT FEW HOURS. COULD SEE A DENVER
CYCLONE SET UP ON MONDAY MORNING AND STILL A POTENTIAL FOR SOME
STRATUS EARLY IN THE AM. BETTER COVERAGE OF STORMS FOR MONDAY
AFTERNOON WITH DEEPER MOISTURE...UPSLOPE FLOW AND DENVER CYCLONE
IN PLACE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ENTREKIN
LONG TERM...ET
AVIATION...ENTREKIN
Hazardous weather outlook, Jun 22, 11:01 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1101 AM MDT SUN JUN 22 2014

COZ030>051-231715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1101 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS AND FOOTHILLS EARLY THIS AFTERNOON AND THEN SPREAD OVER
THE PLAINS DURING THE LATE AFTERNOON. THERE IS A SLIGHT CHANCE
FOR SEVERE STORMS...MAINLY EAST OF THE URBAN CORRIDOR AND
STRETCHING OVER THE NORTHEAST PLAINS AND PALMER DIVIDE. HEAVY
RAIN...LARGE HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS
WILL BE THE MAIN THREATS.

THE STORMS WILL DIMINISH IN AND NEAR THE MOUNTAINS BY LATE
EVENING...BUT A FEW STORMS MAY LINGER ON THE EASTERN PLAINS INTO
THE LATE NIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUFFICIENT MOISTURE WILL EXIST EARLY IN THE WEEK TO KEEP THE
THREAT OF AFTERNOON AND EVENING THUNDERSTORMS IN THE FORECAST.
MOST OF THE AFTERNOON AND EVENING STORM ACTIVITY MONDAY THROUGH
THURSDAY WILL BE EAST OF THE CONTINENTAL DIVIDE AND SOME STORMS
MAY LINGER WELL INTO THE NIGHT ON THE FAR EASTERN PLAINS. THERE
WILL BE A THREAT OF A FEW SEVERE THUNDERSTORMS DURING THE MONDAY
THROUGH THURSDAY TIME FRAME AT LOWER ELEVATIONS. TEMPERATURES
WILL BE AROUND OR JUST A TOUCH BELOW NORMAL THROUGH MIDWEEK.

FOR LATER IN THE WEEK...MOISTURE WILL DECREASE FROM WEST TO EAST
...LOWERING THE CHANCES OF THUNDERSTORMS FRIDAY AND SATURDAY.
TEMPERATURES WILL ALSO WARM SOME DURING THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM OVER THE NORTHEAST
PLAINS.

In the hours before

Local storm report, Jun 22, 4:28 PM MDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             11 ENE PAWNEE BUTTES    40.87N 103.78W
06/22/2014  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0343 PM     HAIL             2 SE NUNN               40.68N 104.75W
06/22/2014  M1.00 INCH       WELD               CO   PUBLIC

0341 PM     HAIL             CARR                    40.90N 104.87W
06/22/2014  M1.25 INCH       WELD               CO   STORM CHASER

            WALL CLOUD NEAR BY

&&

BAKER
Local storm report, Jun 22, 4:36 PM MDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             5 NNE NUNN              40.77N 104.75W
06/22/2014  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0343 PM     HAIL             2 SE NUNN               40.68N 104.75W
06/22/2014  M1.00 INCH       WELD               CO   PUBLIC

0341 PM     HAIL             CARR                    40.90N 104.87W
06/22/2014  M1.25 INCH       WELD               CO   STORM CHASER

            WALL CLOUD NEAR BY

&&

BAKER
Local storm report, Jun 22, 5:22 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
522 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 NNE FORT COLLINS      40.63N 105.04W
06/22/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0421 PM     HAIL             5 NNE NUNN              40.77N 104.75W
06/22/2014  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0420 PM     HAIL             6 NE NUNN               40.77N 104.70W
06/22/2014  M1.75 INCH       WELD               CO   COCORAHS

0420 PM     HAIL             5 NNE FORT COLLINS      40.63N 105.04W
06/22/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0343 PM     HAIL             2 SE NUNN               40.68N 104.75W
06/22/2014  M1.00 INCH       WELD               CO   PUBLIC

&&

BAKER
Local storm report, Jun 22, 5:45 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 NNE FORT COLLINS      40.63N 105.04W
06/22/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0421 PM     HAIL             5 NNE NUNN              40.77N 104.75W
06/22/2014  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0421 PM     HAIL             4 NNE TIMNATH           40.58N 104.95W
06/22/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0420 PM     HAIL             6 NE NUNN               40.77N 104.70W
06/22/2014  M1.75 INCH       WELD               CO   COCORAHS

0420 PM     HAIL             5 NNE FORT COLLINS      40.63N 105.04W
06/22/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0343 PM     HAIL             2 SE NUNN               40.68N 104.75W
06/22/2014  M1.00 INCH       WELD               CO   PUBLIC

&&

BAKER
Local storm report, Jun 22, 7:00 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             2 W FORT MORGAN         40.27N 103.83W
06/22/2014  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HEAVY RAIN

0450 PM     HAIL             5 NNE FORT COLLINS      40.63N 105.04W
06/22/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0421 PM     HAIL             4 NNE TIMNATH           40.58N 104.95W
06/22/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0421 PM     HAIL             5 NNE NUNN              40.77N 104.75W
06/22/2014  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0420 PM     HAIL             6 NE NUNN               40.77N 104.70W
06/22/2014  M1.75 INCH       WELD               CO   COCORAHS

0420 PM     HAIL             5 NNE FORT COLLINS      40.63N 105.04W
06/22/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0343 PM     HAIL             2 SE NUNN               40.68N 104.75W
06/22/2014  M1.00 INCH       WELD               CO   PUBLIC

&&

BAKER
Local storm report, Jun 22, 7:17 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
717 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             N BRUSH                 40.26N 103.63W
06/22/2014  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

            VERY HEAVY RAIN WITH HAIL

0644 PM     HAIL             2 W FORT MORGAN         40.27N 103.83W
06/22/2014  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HEAVY RAIN

0450 PM     HAIL             5 NNE FORT COLLINS      40.63N 105.04W
06/22/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0421 PM     HAIL             5 NNE NUNN              40.77N 104.75W
06/22/2014  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0421 PM     HAIL             4 NNE TIMNATH           40.58N 104.95W
06/22/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0420 PM     HAIL             5 NNE FORT COLLINS      40.63N 105.04W
06/22/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0420 PM     HAIL             6 NE NUNN               40.77N 104.70W
06/22/2014  M1.75 INCH       WELD               CO   COCORAHS

0343 PM     HAIL             2 SE NUNN               40.68N 104.75W
06/22/2014  M1.00 INCH       WELD               CO   PUBLIC

&&

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:03 PM MDTSevere Thunderstorm WarningBOUWashington27 min
Jun 22, 6:07 PM MDTSevere Thunderstorm WarningBOUAdams, Weld23 min
Jun 22, 6:16 PM MDTSevere Thunderstorm WarningBOUMorgan29 min
Jun 22, 6:40 PM MDTSevere Thunderstorm WarningBOUMorgan35 min
Jun 22, 7:07 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington23 min
Jun 22, 7:08 PM MDTAreal Flood AdvisoryBOUMorgan97 min
Jun 22, 8:12 PM MDTAreal Flood AdvisoryBOUWashington93 min
Jun 23, 3:40 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert35 min
Jun 23, 4:11 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington34 min
Jun 23, 4:40 PM MDTTornado WarningBOUElbert14 min
Jun 23, 4:46 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson29 min
Jun 23, 5:07 PM MDTSevere Thunderstorm WarningBOULarimer, Weld23 min
Jun 23, 5:31 PM MDTSevere Thunderstorm WarningBOUWeld29 min
Jun 23, 5:57 PM MDTSevere Thunderstorm WarningBOUWeld16 min
Jun 23, 5:58 PM MDTSevere Thunderstorm WarningBOUMorgan32 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.